Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 7, 2012, 3:04 AM EDT for Cumberland County, North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 3:04 AM EDT (07:04 UTC)
- Expired
- Aug 7, 2012, 4:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Raleigh, NC
County Cumberland County, NC
The radar
The Raleigh/Durham radar (KRAX), 96 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WWUS82 KRAH 070704
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
304 AM EDT TUE AUG 7 2012
NCZ086-088-070800-
CUMBERLAND-HOKE-
304 AM EDT TUE AUG 7 2012
...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE ACROSS
CUMBERLAND AND HOKE COUNTIES THROUGH 400 AM EDT...
AT 301 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH HEAVY RAIN 6 MILES SOUTH OF ROCKFISH...OR ABOUT 8 MILES
NORTHEAST OF RED SPRINGS...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE... ANTIOCH... RAEFORD...
ROCKFISH...HOPE MILLS...FAYETTEVILLE...VANDER... AND CEDAR CREEK.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3492 7933 3522 7882 3498 7864 3485 7892
3486 7893 3488 7893 3492 7897 3495 7904
3483 7919 3483 7927
TIME...MOT...LOC 0701Z 229DEG 19KT 3490 7907
$$
77What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:00 AM EDT, 4 minutes earlier.
Area forecast discussion, Aug 7, 3:00 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 AM EDT TUE AUG 7 2012 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL DRIFT EAST ACROSS THE CAROLINAS AND SOUTHERN VIRGINIA TODAY AND TONIGHT...AND LIE ALONG THE COASTAL PLAIN ON WEDNESDAY. ANOTHER UPPER LEVEL TROUGH WILL AFFECT OUR REGION FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 AM TUESDAY... SCATTERED SHOWERS AND A FEW THUNDERSTORMS OCCURRING EARLY THIS MORNING AS A MID LEVEL VORTICITY AXIS DRIFTS EAST AND INTERACTS WITH THE TROPICAL MOISTURE. EXPECT COVERAGE TO INCREASE LATER TODAY...ESPECIALLY ALONG AND EAST OF HIGHWAY 1 AS AIR MASS DESTABILIZES WITH HEATING AND A MINOR UPPER JET EXITS OFF THE NJ COAST INCREASING UPPER DIVERGENCE OVER OUR REGION. NOT MUCH LIFTED NOTED BELOW 700MB AS SURFACE BOUNDARY REMAINS WELL NORTH OF THE FORECAST AREA. BULK OF HEAVIER RAINFALL MONDAY AFTERNOON AND EVENING WAS ISOLATED AND CONFINED TO A FEW SPOTS IN THE WESTERN AND FAR NORTHERN PIEDMONT. TODAY'S FOCUS FOR LOCALLY HEAVY/EXCESSIVE RAINFALL APPEARS TO BE FAR ENOUGH TO THE EAST (OVER THE EASTERN PIEDMONT INTO THE SANDHILLS AND COASTAL PLAIN) TO SUGGEST THAT A FLASH FLOOD WATCH NOT NECESSARY AT THIS TIME. STILL...WITH PRECIP WATER VALUES BETWEEN 2 AND 2.2 INCHES OVER EASTERN NC AND WIND FLOW ALOFT RELATIVELY WEAK...COULD SEE RAINFALL RATES ON THE ORDER OF 1 TO 2 INCHES PER HOUR. IF THIS RAIN FALLS OVER AN URBAN AREA...THIS WILL LEAD TO LOCALIZED STREET AND POOR DRAINAGE FLOODING ISSUES. PLAN TO HAVE CATEGORICAL POPS OVER ROUGHLY THE SE HALF OF THE FORECAST AREA FOR TODAY WITH LIKELY POPS IN THE NW PIEDMONT WHICH WILL BE IMMEDIATELY BEHIND THE MID LEVEL SHEAR AXIS BY LATE MORNING. ALSO...COULD SEE SHOWER/T-STORM COVERAGE DECREASE IN THE TRIANGLE AREA BY EARLY-MID AFTERNOON AS BEST LOW LEVEL MOISTURE INFLOW SHIFTS MORE TOWARD THE COASTAL REGION. TEMPS TODAY SHOULD BE BELOW NORMAL DUE TO CONSIDERABLE CLOUDINESS AND PERIODS OF SHOWERS AND STORMS. WILL STICK WITH MAX TEMPS IN THE LOW-MID 80S. TONIGHT...BEST FOCUS FOR SHOWERS WILL BE ACROSS THE COASTAL PLAIN THE FIRST HALF OF THE EVENING AS SHEAR AXIS DRIFTS EAST THOUGH SHOULD SEE COVERAGE DECREASE BY MIDNIGHT AS AIR MASS STABILIZES AND BEST LOW LEVEL MOISTURE TRANSPORT SHIFTS MORE TO THE IMMEDIATE COAST. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY... WEDNESDAY AND WEDNESDAY NIGHT...WITH THE SHEAR AXIS CLOSER TO THE COAST...EXPECT A RETURN TO MORE TYPICAL SUMMERTIME PATTERN OVER THE PIEDMONT WITH RANDOM...DIURNALLY DRIVEN CONVECTION EXPECTED. SURFACE PROJECTIONS SUGGEST A DEWPOINT GRADIENT BETWEEN THE TRIAD AND THE TRIANGLE/FAY AREAS...SO EXPECT CONVECTION TO INITIATE ALONG THIS FEATURE BY EARLY-MID AFTERNOON WITH CONVECTION DRIFTING EAST-SE. THIS SUGGEST MORE COVERAGE IN THE SE VERSUS NW. PLAN TO HAVE POPS 30 PERCENT NW TO 50 PERCENT SE. PERIODS OF SUN PRIOR TO CONVECTION INITIATION SHOULD LEAD TO AFTERNOON CLOSE TO NORMAL (UPPER 80S TO AROUND 90). ANY CONVECTION WED EVENING SHOULD DIMINISH WITH LOSS OF HEATING. PARTIAL CLEARING MAY ALLOW FOR THE DEVELOPMENT OF AREAS OF FOG BY DAYBREAK THU. MIN TEMPS UPPER 60S TO LOWER 70S.-WSS THURSDAY AND THURSDAY NIGHT: BRIEF WESTERLY MID LEVEL FLOW IS EXPECTED TO AGAIN BACK TO SOUTHWESTERLY ACROSS OUR AREA ON THURSDAY AS THE EAST COAST TROUGH BEGINS TO DEEPEN AGAIN AS A STRONG S/W ALOFT DROPS SOUTH/SOUTHEASTWARD OUT OF CANADA INTO THE UPPER MIDWEST AND GREAT LAKES REGION. AT THE SURFACE MODELS INDICATE A SHARPENING PIEDMONT/LEE SIDE TROUGH ACROSS THE AREA. BOTH NAM AND GFS BUFR SOUNDINGS INDICATE A GOOD BIT OF DRY AIR IN THE MID LEVELS ALONG WITH A WEAK CAP. HOWEVER... WITH SURFACE DEWPOINTS EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S (YIELDING MLCAPE IN THE 1500-2000 J/KG RANGE FOR THE AFTERNOON) ALONG WITH THE SHARPENING SURFACE TROUGH EXPECT WE WILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND STORMS. THUS... WILL CONTINUE A LOW END CHANCE FOR SHOWERS AND STORMS THURSDAY AFTERNOON AND EVENING. WITH DEEP LAYER SHEAR AGAIN EXPECTED TO REMAIN FAIRLY WEAK ON THE ORDER OF 15 TO 20 KTS DO NOT EXPECT ANY ORGANIZED SEVERE WEATHER OUTBREAK. HOWEVER... A FEW STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREAT OF DAMAGING DOWNBURST WINDS AND MARGINALLY SEVERE HAIL. WITH LOW LEVEL THICKNESS VALUES EXPECTED TO CLIMB TO AROUND 1420 METERS AND PARTLY SUNNY SKIES... EXPECT WE WILL SE AFTERNOON HIGH TEMPS TOP OUT AROUND 90/LOWER 90S. EXPECT CHANCES FOR SHOWERS AND STORMS TO DECREASE WITH THE LOSS OF DAYTIME HEATING. OVERNIGHT LOWS ARE EXPECTED TO GENERALLY BE IN THE LOWER 70S AGAIN... WITH PERHAPS A FEW OF THE URBAN AREAS REMAINING IN THE MID 70S. -BSD && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM TUESDAY... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT ON THE L/W PATTERN ACROSS THE CONUS LATE WEEK INTO THE WEEKEND... WHICH IS EXPECTED TO CONTINUE TO FEATURE TROUGHING IN THE EAST AND RIDGING WEST. HOWEVER... THE EAST COAST TROUGH IS EXPECTED TO DEEPEN LATE THIS WEEK/EARLY NEXT WEEKEND AS THE AFOREMENTIONED STRONG S/W DIVES SOUTH/SOUTHEASTWARD OUT OF CANADA LATE WEEK AND DEVELOP A CLOSED LOW ACROSS THE GREAT LAKES/OHIO VALLEY REGION... RESULTING IN A DEEP TROUGH ACROSS THE EASTERN U.S. FOR THIS TIME OF YEAR (YESTERDAY HPC NOTED THAT HEIGHTS MAY AVERAGE 1.5 TO 2.0 STANDARD DEVIATIONS BELOW CLIMATOLOGY ACROSS PORTIONS OF THE EASTERN U.S. DURING THIS TIMEFRAME). AS THIS HAPPENS AN ASSOCIATED SURFACE FRONT IS EXPECTED TO APPROACH THE AREA LATE THIS WEEK... WITH THE ACTUAL FRONT FORECAST TO MOVE INTO THE AREA IN THE FRIDAY NIGHT TO SATURDAY TIMEFRAME... BEFORE STALLING OUT AND EVENTUALLY DISSIPATING ACROSS EASTERN PORTIONS OF THE AREA. GIVEN THE STRENGTH OF THE TROUGH ALOFT THIS LOOKS REASONABLE. THIS SETUP FOR THIS TIME OF YEAR WOULD FAVOR AN INCREASE CHANCE OF SOME ORGANIZED SEVERE STORMS ALONG WITH A GOOD CHANCE FOR WIDESPREAD SHOWERS AND STORMS... GIVEN THE IMPROVING LARGE SCALE LIFT. WITH REGARD TO THE SEVERE THREAT THE GFS HAS 1200 TO 2000 J/KG OF MLCAPE FOR FRIDAY AFTERNOON... WITH DEEP LAYER SHEAR INCREASING INTO THE 25 TO 30 KT RANGE. GIVEN THE IMPROVING DEEP LAYER SHEAR VALUES AND USUAL SUMMERTIME INSTABILITY SPC HAS PLACED US IN THE DAY 4-8 OUTLOOK FOR INCREASED SEVERE POTENTIAL... WITH THE MAIN SEVERE THREAT FROM DAMAGING WINDS AND LARGE HAIL. GIVEN PW'S OF AROUND 2 INCHES AGAIN EXPECTED WITH THIS SYSTEM... FLASH FLOODING MAY BE A THREAT IF A GIVEN LOCATIONS RECEIVES SEVERAL SHOWERS AND STORMS... ESPECIALLY IN URBAN AREAS. CHANCES FOR SHOWERS AND STORMS WILL LINGER INTO SATURDAY AND SUNDAY... ESPECIALLY ACROSS EASTERN PORTIONS OF THE AREA AS THE FRONT BEGINS TO STALL AND EVENTUALLY DISSIPATES BY THE END OF THE WEEKEND. CHANCES FOR SHOWERS AND STORMS APPEAR TO INCREASE AGAIN BY EARLY NEXT WEEK AS ANOTHER (MUCH WEAKER) UPPER LEVEL DISTURBANCE MAY APPROACH THE REGION. HIGH TEMPS DURING THE PERIOD ARE EXPECTED TO GENERALLY BE IN THE MID TO UPPER 80S... WITH LOWS RANGING FROM THE MID 60S TO LOWER 70S (WITH SOME LOCATIONS ACROSS THE NORTHWEST POSSIBLY DROPPING INTO THE LOWER 60S ON SUNDAY MORNING). && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... AS OF 148 AM TUESDAY... A MID LEVEL TROUGH INTERACTING WITH THE VERY MOIST AIR OVER CENTRAL NC WILL CAUSE SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE AREA THROUGH TONIGHT. THE GREATEST COVERAGE AND INTENSITY WILL OCCUR DURING THE LATE MORNING THROUGH THE EARLY EVENING HOURS. IN VICINITY OF THE HEAVIER SHOWERS AND T-STORMS...EXPECT MVFR CONDITIONS WITH BRIEF PERIODS OF IFR CEILING/VISIBILITY. BULK OF THE CONVECTION WILL DIMINISH OVER THE PIEDMONT INCLUDING KRDU...KINT...AND KGSO BY MIDNIGHT...WHILE CONTINUE WELL INTO THE NIGHT AT KRWI AND KFAY. EXPECT PATCHES OF IFR CEILING AND MVFR VISIBILITY FOG TO DEVELOP OVER CENTRAL NC AFTER 06Z WED AND PERSIST THROUGH 13Z WED. ONCE MORNING STRATUS/FOG DIMINISH WEDNESDAY MORNING...EXPECT MAINLY VFR CONDITIONS. CONVECTION COVERAGE EXPECTED TO BE LESS THAN TODAY AND MAINLY DIURNALLY DRIVEN. SCATTERED CONVECTION LATE WEDNESDAY AFTERNOON SHOULD DIMINISH WITHIN AN HOUR OR TWO AFTER SUNSET. EXPECT A REPEAT PERFORMANCE THURSDAY WITH MORNING STRATUS AND FOG GIVING WAY TO VFR CONDITIONS (ASIDE FROM LATE AFTERNOON CONVECTION). ANOTHER MID-UPPER LEVEL TROUGH WITH AN ATTENDANT SURFACE BOUNDARY WILL INCREASE THE THREAT FOR SCATTERED TO NUMEROUS SHOWERS AND T-STORMS FRIDAY AFTERNOON INTO EARLY SATURDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS/BSD LONG TERM...BSD AVIATION...WSS
Hazardous weather outlook, Aug 6, 10:48 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1048 PM EDT MON AUG 6 2012 NCZ007>011-022>028-039>043-073>078-083>086-088-089-071130- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-NASH-EDGECOMBE-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON- STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND- HOKE-CUMBERLAND-SAMPSON- 1048 PM EDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. WHILE SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED OVERNIGHT...ESPECIALLY OVER THE NC PIEDMONT AND NORTHERN COASTAL PLAIN...RAINFALL RATES ARE NOT EXPECTED TO POSE A FLOOD HAZARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SLOW-MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL ON TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. NCZ021-038-071130- FORSYTH-DAVIDSON- 1048 PM EDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SLOW-MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL EARLY TONIGHT...WHICH MAY LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SLOW-MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL ON TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING.
In the hours before
Local storm report, Aug 6, 9:05 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 PM EDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 SSW NEW LONDON 35.42N 80.24W
08/06/2012 STANLY NC 911 CALL CENTER
HIGH WATER AT OLD SALISBURY RD AND KENDALLS CHURCH
RD... OFFICERS DISPATCHED TO CLOSE ROAD... BUT WATER HAD
RETREATED BEFORE THEIR ARRIVAL
&&
EVENT NUMBER RAH1200828
SECSpecial weather statement, Aug 6, 9:37 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT MON AUG 6 2012
NCZ007-008-070230-
GRANVILLE-PERSON-
937 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 1030 PM EDT...
AT 936 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BUSHY FORK...OR ABOUT 7 MILES SOUTHWEST OF ROXBORO...MOVING NORTHEAST
AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROXBORO...CONCORD...
BETHEL HILL...OAK HILL...AND KERR LAKE.
HAZARDS INCLUDE...
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
LOCALLY HEAVY RAINFALL WILL RESULT IN MINOR FLOODING AND PONDING OF
WATER ON AREA ROADWAYS. MOTORISTS SHOULD SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3651 7850 3647 7851 3624 7895 3624 7910
3631 7916 3654 7914 3655 7854
TIME...MOT...LOC 0136Z 234DEG 17KT 3636 7907
VINCENTLocal storm report, Aug 6, 9:51 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
951 PM EDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 7 SSW COLERIDGE 35.56N 79.66W
08/06/2012 RANDOLPH NC DEPT OF HIGHWAYS
BENNETT ROAD AT STATE ROAD 1003 CLOSED...TIME
APPROXIMATE
&&
EVENT NUMBER RAH1200829
SECSpecial weather statement, Aug 7, 3:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
304 AM EDT TUE AUG 7 2012
NCZ086-088-070800-
CUMBERLAND-HOKE-
304 AM EDT TUE AUG 7 2012
...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE ACROSS
CUMBERLAND AND HOKE COUNTIES THROUGH 400 AM EDT...
AT 301 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH HEAVY RAIN 6 MILES SOUTH OF ROCKFISH...OR ABOUT 8 MILES
NORTHEAST OF RED SPRINGS...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE... ANTIOCH... RAEFORD...
ROCKFISH...HOPE MILLS...FAYETTEVILLE...VANDER... AND CEDAR CREEK.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3492 7933 3522 7882 3498 7864 3485 7892
3486 7893 3488 7893 3492 7897 3495 7904
3483 7919 3483 7927
TIME...MOT...LOC 0701Z 229DEG 19KT 3490 7907
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:34 PM EDT | Special Weather Statement | RAH | Guilford | 56 min |
| Aug 6, 8:47 PM EDT | Areal Flood Advisory | RAH | Guilford | 103 min |
| Aug 6, 9:12 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 108 min |
| Aug 6, 9:37 PM EDT | Special Weather Statement | RAH | Person | 53 min |
| Aug 6, 10:46 PM EDT | Areal Flood Advisory | RAH | Forsyth | 74 min |
| Aug 6, 11:40 PM EDT | Areal Flood Advisory | RAH | Granville, Person | 80 min |
| Aug 7, 3:10 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 50 min |
| Aug 7, 4:54 AM EDT | Special Weather Statement | RAH | Scotland | 66 min |
| Aug 7, 2:45 PM EDT | Special Weather Statement | RAH | Scotland | 60 min |
| Aug 7, 3:44 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
| Aug 7, 4:13 PM EDT | Special Weather Statement | RAH | Harnett | 47 min |
| Aug 7, 5:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Aug 7, 5:41 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett | 117 min |
| Aug 7, 6:03 PM EDT | Special Weather Statement | RAH | Halifax | 42 min |
| Aug 7, 6:39 PM EDT | Areal Flood Advisory | RAH | Halifax | 81 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.